The Cause Is Not Menstruating After Injecting Birth Control 3 Months?
good night, I want to ask before I take the KB injection 3 months once I stop in february in march still menstruating but until now I have tested the negative results why yes what is the possibility of getting pregnant or not, please information thank you
Thank you for using the HealthReplies.com consulting service.
3-month injection contraception is a program to postpone pregnancy, with the provision of hormones to regulate the condition of the uterus and ovaries is not conducive to the occurrence of conception and implanting of zygotes in the uterus. The advantage of 3-month injection is not necessary to remember to take pills every day (reduce the risk of forgetting), do not put foreign objects in the uterus (such as implants or IUDs), and others. But like all treatments, injectable birth control also certainly has some side effects, including:
Increased body weight Cause menstrual disorders afterwards (after stopping) Heavy menstrual bleeding Long-term use can reduce bone density Therefore, it is natural that you have not had your period for several months after the use of injectable birth control. Normally, the menstrual cycle will become normal slowly, and requires a long time, up to 6 months. During this time, your body will try to normalize your menstrual cycle again, and even if you haven't menstruated, pregnancy can occur.
If you have not experienced menstruation after 6 months of injection contraception, consult your obstetrician for further examination, to detect whether there are other conditions that cause menstrual disorders or menstrual delays.
Thus, hopefully it can be useful.